Big Boobs on Yasmin

Watch
This discussion is closed.
Anonymous #1
#1
Report Thread starter 10 years ago
#1
Sooo been taking the pill Yasmin for like over 2 months, I think my boobs have got bigger (just been looking at recent holiday pics).

It's annoying, I'm overweight and have massive boobs anyways (Currently wearing 38 F) and so it would be difficult getting bras in a bigger size!!

Anyone else experienced bigger boobs on this pill?

Do you know a pill which doesn't make them bigger?
0
Anonymous #2
#2
Report 10 years ago
#2
i think most pills make your boobs grow.. im on loestrin, i think thatss how you spell it and no growth hahha x
0
Blueflare
Badges: 17
Rep:
?
#3
Report 10 years ago
#3
Giggity.


Unfortunately it's pretty much pot luck whether they cause growth on an individual.

So I don't know whether it would be worth changing, ask your GP? :dontknow:
0
chemical_bex
Badges: 2
Rep:
?
#4
Report 10 years ago
#4
I was on Yasmin for 3 years, just came off it like 3 weeks ago
I wish i got bigger boobs on it
I just got a bigger waist
0
DarkWhite
Badges: 17
Rep:
?
#5
Report 10 years ago
#5
You could always speak to your GP, but they tend to have fairly similar effects, and bigger boobs, and weight gain are common side effects.
0
bittersweet.poetry
Badges: 1
Rep:
?
#6
Report 10 years ago
#6
yeah i got bigger boobs on the pill, but that's just one of the side effects. If you don't like it then come off :dontknow:
0
ROTF
Badges: 9
Rep:
?
#7
Report 10 years ago
#7
(Original post by Broderss)
If you're overweight do you really need the pill?
Thats so shallow...
0
Peachesishere
Badges: 13
Rep:
?
#8
Report 10 years ago
#8
(Original post by DarkWhite)
You could always speak to your GP, but they tend to have fairly similar effects, and bigger boobs, and weight gain are common side effects.
There's no evidence to prove that though. :p:
0
DarkWhite
Badges: 17
Rep:
?
#9
Report 10 years ago
#9
(Original post by Peachesishere)
There's no evidence to prove that though. :p:
.. to prove?
0
Anonymous #1
#10
Report Thread starter 10 years ago
#10
(Original post by Broderss)
How much sex do fat people really get?
Haha oh right well i didn't understand your original comment until this, and to answer your question, lots. I think the size F's help.
Don't have to care bout sounding like a **** either, anon whooo!! :woo:
0
Anonymous #1
#11
Report Thread starter 10 years ago
#11
(Original post by bittersweet.poetry)
yeah i got bigger boobs on the pill, but that's just one of the side effects. If you don't like it then come off :dontknow:
Nahh it's been completely fine so far, I mean bigger boobs aren't the end of the world just a pain. Tbh just need to lose weight for them to shrink but for the moment the increase isn't helping!!
0
EKR93
Badges: 9
Rep:
?
#12
Report 10 years ago
#12
Mine have grown slightly, I went up from a 34C to a 34D over the past year unless that's just me eating too much chocolate! :P
0
0201Bean
Badges: 12
Rep:
?
#13
Report 10 years ago
#13
Yep... i was on medication, lots of it, and i've been taking on tablet a day for about 9 months, and i've noticed a difference as have my mates :L XD
0
Poke
Badges: 0
Rep:
?
#14
Report 10 years ago
#14
My sister has been on Yasmin for about 2 years and she went from a 32B to a D :O
Same thing happened to my friend, i'm on ovranette and i've had nothingggg. lol
0
Ilora-Danon
Badges: 3
Rep:
?
#15
Report 10 years ago
#15
I've been on several pills and none of them made a difference to my boob size! Bloody typical lol.
0
HARRY PUTAH
Badges: 13
Rep:
?
#16
Report 10 years ago
#16
Pill makes big boobs.

There is a god and his name is the guy who created the pill.
0
parasitic
Badges: 11
Rep:
?
#17
Report 10 years ago
#17
Damn, I've been on Dianette for over 3 years and got nothing- I think.
Want to try this Yasmin pill now!
0
Barden
Badges: 16
Rep:
?
#18
Report 10 years ago
#18
yeah....my moobs are cos i'm on the pill :ninja:
0
eggtarts
Badges: 0
Rep:
?
#19
Report 10 years ago
#19
I've been on Yasmin for a while, and I've noticed a bit of growth as well.. But I've also lost weight as well.. how strange.
0
myblueheaven339
Badges: 19
Rep:
?
#20
Report 10 years ago
#20
If you are overweight there's a chance that it is unsafe for you to be on the combined pill, especially if the pill causes you to gain weight. I had to change to a progestogen only pill because my bmi was high.
0
X
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Following the government's announcement, do you think you will be awarded a fair grade this year?

Yes (561)
50.31%
No (554)
49.69%

Watched Threads

View All